I'm a 52 year old man usually in excellent health. Had a full physical 5 months ago, with blood work-up and everything checked out.
For the past month or so I have been going through enormous stress, both personal and career, but things have recently all resolved well. But a few weeks ago, I noticed that I was having a weird allergic-type reaction. When taking a walk in the cool morning air, I was getting red and intensely itchy spots on my hands suddenly that would lasted for about 15 minutes. Then, one very stressful day, I was walking in the cold morning air and suddenly my right hand swelled up to a point where I could not close a fist. It lasted for less than a half hour but scared me.
About a week later I came down with what I felt was some sort of stomach flu; I had a low fever, lost appetite for about 2-3 days, lost about 5 pounds and just felt weak and unusual. My appetite slowly returned but then I noticed I was getting these weird dull pains behind my left knee and thighs, and these dull pains have moved into my calves. When I wake up in the AM, the legs feel fine. I am going to work and continuing my normal exercise regimen, but about midday every day the dull pains in my calves return and they last till I go to sleep; I sometimes feel a slight burn behind my left knee. When I walk and move my legs feel fine, but resting and sitting brings them back. I am also feeling occasional nausea and lightheadedness; I know I am concerned about the leg pain and I may be adding anxiety to the problem, but, since I am dealing with the calf pains every day now for over a month it's concerning me. I know it's a weird group of symptoms but does anyone have any clue what it could be? I just had another full blood workup yesterday but while waiting for results I'm driving myself nuts. Help!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?